# SDR CA040728009

- Difficulty date: July 23, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 9,407 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Module
- Part number: 70BM031090
- Condition: Unserviceable
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODULE 3 SUFFERED IMPACT DAMAGE ON 1ST STAGE BLADES.  THE IGNITER HAD DISINTEGRATED.
